# SDR CA041117005

- Difficulty date: November 16, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 59,645 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, OIL WAS FOUND IN TAILPIPE AND LAST TWO STAGES OF TURBINE SECTION COATED WITH OIL.  RT ENGINE SER NR 667210.  RT ENGINE REPLACED.  ENGINE SER NR ON 667217. TIMES  61700.25 CYCLES 57721.
